# SDR QXEA200600145

- Difficulty date: January 11, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT FUEL PANEL 523AT, MULTIPLE COUNTERSINKS HAVE LIGHT FRETTING CORROSION.  MAINTENANCE REPAIRED IAW RD 8/4-57-432, NDTM PART 6, 51-00-07 AND HORIZON EO 6-57-317.
